# SDR BJNA011107

- Difficulty date: November 1, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVER WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY PACK ASSEMBLY.  OPS CHECK OK
